CBS’ unscripted series The Amazing Race and Survivor return in the final week of February – debuting on Sunday, February 23rd and 26th, respectively.
Eleven All-Star teams compete for the million-dollar prize on The Amazing Race, while on Survivor, it’s Brawn vs. Brains vs. Beauty in a special two-hour premiere. Follow the jump for details
CBS ANNOUNCES FEBRUARY PREMIERE DATES FOR "THE AMAZING RACE" AND "SURVIVOR"
11 All-Star Teams Return For Another Chance at $1 Million On "The Amazing Race" Beginning Sunday, Feb. 23, 8:00-9:00 PM
It’s Brawn Vs. Brains Vs. Beauty in a Special Two-Hour Season Premiere of "Survivor," Wednesday, Feb. 26, 8:00-10:00 PM
Eleven former teams return for another sprint around the globe on a special All-Star themed edition of THE AMAZING RACE, while brains, brawn and beauty face off in SURVIVOR, as both Emmy Award-winning series return this February.
THE AMAZING RACE, featuring 11 returning fan favorite teams in pursuit of the $1 million prize, premieres Sunday, Feb. 23 (8:00-9:00 PM, ET/PT).
Hosted by Phil Keoghan, THE AMAZING RACE averaged 10.03 million viewers in its fall edition. THE AMAZING RACE is a nine-time Emmy Award winner for "Outstanding Reality-Competition Program."
The 28th edition of SURVIVOR, the longest-running reality competition series, hosted by Jeff Probst, will have a special two-hour premiere on Wednesday, Feb. 26 (8:00-10:00 PM, ET/PT), marking the first two-hour launch since “Heroes vs. Villains” on Feb. 11, 2010. This season, castaways will be separated into three distinct tribes—brawn, brains and beauty.
Recently renewed for two editions next season, SURVIVOR is coming off one of its most buzzed-about seasons. The fall edition of SURVIVOR won its Wednesday (8:00-9:00 PM) time period in all key ratings measures, averaging 11.58 million viewers, 3.2/10 in adults 18-49 and 4.2/11 in adults 25-54 and ranked as the #2 reality series on broadcast television in adults 18-49.
Jerry Bruckheimer, Bertram van Munster, Jonathan Littman, Elise Doganieri and Mark Vertullo are the executive producers for Jerry Bruckheimer Television and Earthview Inc. in association with ABC Studios and Amazing Race Productions. Phil Keoghan hosts. THE AMAZING RACE was created by Bertram van Munster and Elise Doganieri.
SURVIVOR is hosted by Emmy Award winner Jeff Probst and produced by SEG, Inc. Mark Burnett and Jeff Probst are executive producers.
CBS Sunday, Feb. 23
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE (Spring premiere)
9:00-10:00 PM THE GOOD WIFE (R)
10:00-11:00 PM THE MENTALIST (R)
CBS Wednesday, Feb. 26
8:00-10:00 PM SURVIVOR (Spring premiere)
10:00-11:00 PM CRIMINAL MINDS